promotion image of download ymail app
Promoted

Tapering off Xanax with zzzquil. Is that safe?

My Xanax tolerance has gotten way too high where I need like at least 4mg to feel an good effect (and that’s including smoking weed with it). I want to quit xans completely, but know the withdraws process is both hard and dangerous. Last night I took 3mg if Xanax and 2 zzzquil liquid gels (the normal dosage for zzzquil) and I felt like I was in like double the Xanax. I’m thinking of tonight taking 3mg of xans and 2 zzzquil tabs and see how that affects me. I know this can start another addiction with Xanax and zzzquil together, but I plan on tapering off Xanax, decreasing my dosage at night, then eventually just using zzzquil to fall asleep. And eventually just smoke pot. I know Xanax withdrawals can also be dangerous, so I’m asking someone who has went through this. Is this a safe way to stop Xanax? Are Xanax and zzzquil a safe combo?

3 Answers

Relevance
  • 7 months ago

    why not talk to your doctor about how to taper down.

    Right now you are tapering with the assist of sleeping tablets which is what is in zzzquil.

    • Commenter avatarLogin to reply the answers
  • Anonymous
    7 months ago

    You can't withdraw from Xanax by taking diphenhydramine! The two are not related.

    And no taking diphenhydramine along with Xanax is not safe the two can interact badly. What you should do is take your insurance and go get yourself some professional assistance in getting off the drugs. you mentioned three drugs here in the same paragraph you obviously have a problem with chemical abuse don't try to treat yourself you can't do it. there's millions of people per day that try to treat themselves it doesn't work I'm an ex drug addict I'm not lying to you here you realize you have a problem which is good but now realize you can't treat yourself you didn't make yourself sick and you can't make yourself better. Go get professional assistance there's nothing wrong with asking for help.

    • Commenter avatarLogin to reply the answers
  • Marc
    Lv 7
    8 months ago

    Combo of xanax and sleeping pills can be dangerous. And you are right about tapering off the benzos. Just do it slowly over the course of weeks. Take the 3 mg for a few days...then 2.5 for a few more, then 2...and so on. Try to avoid the sleeping pills. It will be a bit rough but you can do it.

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.